# SDR 2008UALA02969

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 69,587 hours, 11,307 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator Valve
- Part number: 7732887810
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED AIR VALVE WILL NOT OPEN.  DUCT PRESSURE ON LEFT SIDE IS ZERO.  ADVANCED ENG POWER AND STILL NO HELP.  FOUND PRESSURE REGULATING VALVE TO BE FAULTY.  REPLACED PRV, RAN ENGINE OP CHECKED GOOD.  AC OK FOR SERVICE.
